Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 30, 2014, 4:18 PM EDT for Bartow County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2014, 4:18 PM EDT (20:18 UTC)
- Expired
- May 30, 2014, 5:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
County Bartow County, GA
The radar
The Atlanta radar (KFFC), 104 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 450 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
134
WWUS82 KFFC 302018
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT FRI MAY 30 2014
GAZ020-021-302100-
418 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BARTOW AND CHEROKEE COUNTIES UNTIL 500 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAK GROVE... KELLOGG CREEK AND GEORGE
WASHINGTON CARVER STATE PARK...AND MOVING WEST AT 15 MPH.
WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW AND
CHEROKEE COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE KELLOGG CREEK...HOBGOOD PARK...LITTLE RIVER
LANDING...BRIDGEMILL...GEORGE WASHINGTON CARVER STATE PARK...OAK
GROVE...RED TOP MOUNTAIN STATE PARK... EMERSON... WHITE...
CARTERSVILLE...STILESBORO...CASSVILLE... TAYLORSVILLE... EUHARLEE
AND KINGSTON.
&&
LAT...LON 3422 8503 3432 8503 3434 8502 3435 8501
3439 8501 3439 8499 3417 8450 3407 8455
3408 8504 3421 8505
TIME...MOT...LOC 2016Z 112DEG 16KT 3413 8468
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 30, 3:25 PM EDT, 53 minutes earlier.
Area forecast discussion, May 30, 3:25 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 325 PM EDT FRI MAY 30 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... MAINTAINING A MOSTLY PERSISTENCE FORECAST THROUGH TONIGHT WITH SOME TWEAKS AS THE 500MB LOW DRIFTS S OVER THE LOWER MS VALLEY. THIS IS KEEPING GULF MOISTURE OVER THE FORECAST AREA WITH AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THE EVENING...AND DIMINISHING/DISSIPATING WITH THE LOSS OF DAY TIME HEATING. A BACKDOOR COLD FRONT LOOKS TO MOVE INTO/ACROSS THE AREA SATURDAY/SATURDAY NIGHT AND SHOULD HELP TO INITIATE SCATTERED SHOWERS AND THUNDERSTORMS WITH INCREASING DIURNAL INSTABILITY. RATHER STRONG SURFACE HIGH PRESSURE MOVES TO THE EASTERN SEABOARD SATURDAY NIGHT AND HELPS TO KEEP RATHER DEEP MOISTURE OVER THE FORECAST AREA IN THE EAST LOW LEVEL FLOW. SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH SATURDAY EVENING BUT MAY NOT COMPLETELY DISSIPATE WITH ABUNDANT MOISTURE STILL FORECAST OVER MUCH OF THE CWA. FORECAST LOW TEMPERATURES RUNNING 2-5 DEGREES ABOVE NORMAL TONIGHT AND STAYED CLOSE TO PERSISTENCE FROM LAST NIGHT. FORECAST LOW TEMPERATURES RUNNING A FEW DEGREES ABOVE NORMAL FOR SATURDAY NIGHT AS WELL. FORECAST HIGH TEMPERATURES RUNNING CLOSE TO NORMAL FOR SATURDAY USING A BIAS ADJUSTED MODEL BLEND. OVERALL CONFIDENCE IS MEDIUM. BDL .LONG TERM /SUNDAY THROUGH FRIDAY/... THE EXTENDED PERIOD BEGINS WITH A SURFACE WEDGE NOSING INTO GA FROM THE NORTHEAST UNDERNEATH GENERAL RIDGING ALOFT..ALBEIT WEAK. BOTH THE ECMWF AND GFS IN GENERAL AGREEMENT WITH A FEW SCATTERED STORMS POSSIBLE MAINLY ACROSS THE WESTERN PORTION OF THE STATE SUNDAY...WEST OF I75 AND NEAR THE WESTERN PERIPHERY OF THE WEDGE. BY MONDAY...THE SURFACE RIDGE AND ASSOCIATED DRIER AIR PUSHES ALL THE WAY THROUGH THE REGION RESULTING IN VERY LOW END RAIN CHANCES ON MONDAY. DEWPOINTS AND TEMPERATURES WILL BE NOTICEABLY COOLER ON SUNDAY AND MONDAY RUNNING 3 TO 5 DEGREES BELOW AVERAGE...WITH HIGHS GENERALLY IN THE UPPER 70S TO LOW 80S. BY TUESDAY AND WEDNESDAY MOST OF THE UPPER LEVEL FEATURES ARE GONE AS UPPER RIDGING DEVELOPS OVER TEXAS AND WE FALL INTO THE EASTERN PERIPHERY OF THAT RIDGE WITH A GENERAL NORTH OR NORTHWESTERLY FLOW ALOFT. MODELS ARE NOT TOO CRAZY ABOUT WIDESPREAD CONVECTION TUES THROUGH THURS BUT THE PATTERN WOULD ALLOW A GENERAL RETURN OF TYPICAL SUMMERTIME CONVETION POSSIBLY ENHANCED BY GULF COAST AND OR ATLANTIC SEABREEZES. BY DAY 7..THE ECMWF AND GFS DIVERGE IN THE EVOLUTION OF UPPER RIDGING OFF THE EAST COAST WITH THE ECMWF SHIFTING THE TEXAS RIDGE EAST. THE GFS HOLDS IT BACK FURTHER WEST. FOR NOW...WILL SIMPLY MAINTAIN LOW END PRECIP CHANCES FOR THE LATE PERIOD WITH SLIGHTLY ABOVE NORMAL TEMPS. STELLMAN && AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED EXCEPT IN THUNDERSTORMS. SURFACE WINDS HIGHLY VARIABLE AND MAINLY LIGHT BECOMING MAINLY CALM OVERNIGHT. SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON DIMINISHING OVERNIGHT WITH THE LOSS OF DAYTIME HEATING. //ATL CONFIDENCE... 18Z UPDATE... LOW-MEDIUM CONFIDENCE FOR WIND DIRECTION THIS AFTERNOON. MEDIUM CONFIDENCE ALL OTHER ELEMENTS INTO TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 85 66 82 / 50 50 40 20 ATLANTA 68 85 67 80 / 30 50 50 40 BLAIRSVILLE 62 81 62 78 / 50 50 30 20 CARTERSVILLE 65 86 66 80 / 50 50 40 40 COLUMBUS 69 87 69 85 / 30 40 50 40 GAINESVILLE 66 83 65 79 / 50 50 40 30 MACON 66 88 67 84 / 30 50 50 40 ROME 66 86 67 81 / 50 50 40 40 PEACHTREE CITY 65 86 66 82 / 30 50 50 40 VIDALIA 68 88 69 85 / 30 50 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....30 AVIATION...BDL
Hazardous weather outlook, May 30, 12:08 PM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1208 PM EDT FRI MAY 30 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1208 PM EDT FRI MAY 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SOME STRONG STORMS WITH ISOLATED SEVERE STORMS POSSIBLE AGAIN THIS AFTERNOON INTO EVENING... WEATHER HAZARDS EXPECTED... STRONG WINDS...SMALL HAIL AND FREQUENT LIGHTNING. DISCUSSION... SCATTERED THUNDERSTORMS CAN AGAIN BE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA...GENERALLY FROM 2 PM THROUGH 10 PM. SOME STRONG STORMS WITH GUSTY WINDS AND HAIL ARE EXPECTED. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND QUARTER SIZED HAIL. IN ADDITION...FREQUENT LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SATURDAY...THERE IS A CHANCE FOR THUNDERSTORMS FROM THE COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY IN A LINGERING MOIST AIRMASS. A WEAK FRONT ALSO LOOKS TO PUSH ACROSS THE AREA FROM THE NORTHEAST ON SATURDAY WHICH MAY AID IN STORM DEVELOPMENT. THE AFTERNOON AND EVENING PERIODS SHOULD HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. SUNDAY AND MONDAY...HIGH PRESSURE SHOULD LIMIT STORM POTENTIAL TO ONLY THE FAR WESTERN PORTIONS OF GEORGIA AND A SLIGHT CHANCE AT THAT. TUESDAY AND WEDNESDAY...BETTER STORM CHANCES RETURN FROM THE NORTHWEST THOUGH STILL DECENT UNCERTAINTY THIS FAR OUT IN THE FORECAST. PLEASE MONITOR FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 30
In the hours before
Special weather statement, May 30, 3:59 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT FRI MAY 30 2014
GAZ059-302030-
359 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JASPER COUNTY UNTIL 430 PM EDT...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTICELLO...AND MOVING NORTHWEST AT 10 MPH.
WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS JASPER COUNTY
THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
PIEDMONT...HILLSBORO...ADGATEVILLE...MONTICELLO...MCELHENEYS
CROSSROADS...CALVIN...EUDORA...TURTLE COVE AND NORTH ALCOVY.
&&
LAT...LON 3316 8356 3314 8374 3318 8382 3319 8381
3321 8383 3325 8381 3333 8384 3334 8386
3337 8386 3340 8383 3341 8385 3344 8382
3345 8379 3332 8354 3321 8354
TIME...MOT...LOC 1959Z 122DEG 8KT 3328 8370Special weather statement, May 30, 4:04 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT FRI MAY 30 2014
GAZ034-302045-
404 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN GWINNETT COUNTY UNTIL 445 PM EDT...
AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE THUNDERSTORM NEAR LILBURN... SNELLVILLE... AND MOUNTAIN PARK.
THIS STORM IS MOVING NORTHWEST AT 5 TO 10 MPH.
WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS GWINNETT
COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE CENTERVILLE...ROSEBUD...SNELLVILLE...MOUNTAIN PARK...PLEASANT
HILL...NORCROSS...MECHANICSVILLE...LILBURN...DULUTH AND BERKELEY
LAKE.
&&
LAT...LON 3383 8392 3376 8403 3392 8426 3396 8428
3397 8426 3398 8426 3400 8423 3399 8420
3400 8418 3403 8417 3404 8410 3407 8412
3409 8411
TIME...MOT...LOC 2003Z 139DEG 5KT 3383 8406Special weather statement, May 30, 4:07 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT FRI MAY 30 2014
GAZ033-302030-
407 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN FULTON COUNTY UNTIL 430 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSWELL...MOVING NORTHWEST AT 5 MPH.
WIND GUSTS OF 40 MPH ...PEA TO DIME SIZED HAIL... HEAVY RAIN AND
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
FULTON COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE ROSWELL...ALPHARETTA...MILTON AND MOUNTAIN PARK.
&&
LAT...LON 3407 8423 3397 8432 3398 8437 3401 8440
3404 8440 3406 8442 3410 8442 3413 8436
3417 8436 3417 8435
TIME...MOT...LOC 2007Z 133DEG 5KT 3406 8437Special weather statement, May 30, 4:12 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI MAY 30 2014
GAZ050-051-060-061-302045-
412 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALIAFERRO...PUTNAM...GREENE AND HANCOCK COUNTIES UNTIL 445 PM
EDT...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SPRINGFIELD...MOVING NORTHWEST AT 15 MPH.
WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF
HANCOCK...GREENE...TALIAFERRO...AND PUTNAM COUNTIES THROUGH 445 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
SHOULDERBONE...AND WHITE PLAINS.
&&
LAT...LON 3328 8295 3337 8329 3361 8316 3346 8286
3345 8285
TIME...MOT...LOC 2011Z 114DEG 12KT 3341 8300Special weather statement, May 30, 4:13 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT FRI MAY 30 2014
GAZ001-002-011-302045-
413 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALKER...CHATTOOGA AND DADE COUNTIES UNTIL 445 PM EDT...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STRONG THUNDERSTORMS...ONE JUST EAST OF RISING FAWN...AND ANOTHER
NEAR CLOUDLAND. THESE STORMS ARE MOVING NORTHWEST AT 10 MPH.
WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF
WALKER... CHATTOOGA AND DADE COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR GROVE...
MENLO...CLOUDLAND...CLOUDLAND CANYON STATE PARK...RISING FAWN AND
STEPHENSVILLE.
&&
LAT...LON 3477 8537 3462 8537 3446 8546 3446 8551
3486 8559 3491 8559
TIME...MOT...LOC 2011Z 138DEG 8KT 3475 8547 3458 8550Special weather statement, May 30, 4:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT FRI MAY 30 2014
GAZ020-021-302100-
418 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BARTOW AND CHEROKEE COUNTIES UNTIL 500 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAK GROVE... KELLOGG CREEK AND GEORGE
WASHINGTON CARVER STATE PARK...AND MOVING WEST AT 15 MPH.
WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW AND
CHEROKEE COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE KELLOGG CREEK...HOBGOOD PARK...LITTLE RIVER
LANDING...BRIDGEMILL...GEORGE WASHINGTON CARVER STATE PARK...OAK
GROVE...RED TOP MOUNTAIN STATE PARK... EMERSON... WHITE...
CARTERSVILLE...STILESBORO...CASSVILLE... TAYLORSVILLE... EUHARLEE
AND KINGSTON.
&&
LAT...LON 3422 8503 3432 8503 3434 8502 3435 8501
3439 8501 3439 8499 3417 8450 3407 8455
3408 8504 3421 8505
TIME...MOT...LOC 2016Z 112DEG 16KT 3413 8468The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:05 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| May 30, 1:02 PM EDT | Special Weather Statement | FFC | Gilmer | 43 min |
| May 30, 2:37 PM EDT | Special Weather Statement | FFC | Union | 38 min |
| May 30, 2:53 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 37 min |
| May 30, 2:57 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| May 30, 3:07 PM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 38 min |
| May 30, 3:13 PM EDT | Special Weather Statement | FFC | Gilmer | 47 min |
| May 30, 3:15 PM EDT | Special Weather Statement | FFC | Gordon | 45 min |
| May 30, 3:27 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| May 30, 3:31 PM EDT | Special Weather Statement | FFC | Butts, Henry | 44 min |
| May 30, 3:42 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| May 30, 3:46 PM EDT | Special Weather Statement | FFC | Floyd | 44 min |
| May 30, 3:50 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| May 30, 3:59 PM EDT | Special Weather Statement | FFC | Jasper | 31 min |
| May 30, 4:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 41 min |
| May 30, 4:07 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| May 30, 4:12 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| May 30, 4:13 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| May 30, 4:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| May 30, 4:30 PM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| May 30, 4:43 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| May 30, 4:54 PM EDT | Special Weather Statement | FFC | Dade | 51 min |
| May 30, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 48 min |
| May 30, 5:09 PM EDT | Special Weather Statement | FFC | Greene | 21 min |
| May 30, 5:21 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| May 30, 5:26 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| May 30, 5:31 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| May 30, 5:35 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 40 min |
| May 30, 5:38 PM EDT | Special Weather Statement | FFC | Barrow | 37 min |
| May 30, 5:43 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| May 30, 5:48 PM EDT | Special Weather Statement | FFC | Whitfield | 42 min |
| May 30, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 40 min |
| May 30, 6:09 PM EDT | Special Weather Statement | FFC | Catoosa | 36 min |
| May 30, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 41 min |
| May 30, 6:24 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| May 30, 6:26 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 34 min |
| May 30, 6:49 PM EDT | Special Weather Statement | FFC | Catoosa | 41 min |
| May 30, 6:53 PM EDT | Special Weather Statement | FFC | Carroll | 22 min |
| May 30, 7:15 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| May 30, 7:18 PM EDT | Special Weather Statement | FFC | Carroll | 42 min |
| May 30, 7:27 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 33 min |
| May 30, 7:43 PM EDT | Special Weather Statement | FFC | Talbot | 47 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.